Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 1998, Volume 3, Issue 4, Pages 49–62 (Mi rcd961)  

Heteroclinic Geodesics for a Class of Manifolds With Symmetry

S. V. Bolotina, P. H. Rabinowitzb

a Department of Mathematics and Mechanics, Moscow State University, Vorob'evy Gory, Moscow 119899, Russia
b Department of Mathematics, University of Wisconsin, Madison, Wisconsin, USA

Abstract: The results of Morse and Hedlund about minimal heteroclinic geodesics on surfaces are generalized to a class of Finsler manifolds possessing a symmetry. The existence of minimal heteroclinic geodesics is established. Under an assumption that the set of such geodesics has certain compactness properties, multibump chaotic geodesics are constructed.

DOI: https://doi.org/10.1070/RD1998v003n04ABEH000092


Bibliographic databases:

MSC: 58F08, 58F30
Received: 03.09.1998
Language:

Citation: S. V. Bolotin, P. H. Rabinowitz, “Heteroclinic Geodesics for a Class of Manifolds With Symmetry”, Regul. Chaotic Dyn., 3:4 (1998), 49–62

Citation in format AMSBIB
\Bibitem{BolRab98}
\by S. V. Bolotin, P.~H.~Rabinowitz
\paper Heteroclinic Geodesics for a Class of Manifolds With Symmetry
\jour Regul. Chaotic Dyn.
\yr 1998
\vol 3
\issue 4
\pages 49--62
\mathnet{http://mi.mathnet.ru/rcd961}
\crossref{https://doi.org/10.1070/RD1998v003n04ABEH000092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1704982}
\zmath{https://zbmath.org/?q=an:0932.37019}


Linking options:
  • http://mi.mathnet.ru/eng/rcd961
  • http://mi.mathnet.ru/eng/rcd/v3/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021